Journal of Symbolic Logic 32 (3):414-414 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270831
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,979
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On Free Products of M-Distributive Boolean Algebras.R. Sikorski & T. Traczyk - 1967 - Journal of Symbolic Logic 32 (3):414-414.
Free Products of $\propto$ -Distributive Boolean Algebras.C. C. Chang - 1962 - Journal of Symbolic Logic 27 (1):99-100.
Minimal Extensions of Weakly Distributive Boolean Algebras.T. Traczyk - 1967 - Journal of Symbolic Logic 32 (3):414-415.
On L∞Κ-Free Boolean Algebras.Sakaé Fuchino, Sabine Koppelberg & Makoto Takahashi - 1992 - Annals of Pure and Applied Logic 55 (3):265-284.

Analytics

Added to PP index
2016-06-30

Total views
18 ( #607,806 of 2,504,868 )

Recent downloads (6 months)
1 ( #417,030 of 2,504,868 )

How can I increase my downloads?

Downloads

My notes